# SDR HEEA0015797

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Link Assy
- Part number: 406010426101
- Condition: Worn
- Location: Main Rotor
- Part time: 1,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN LINK.  SERIAL NUMBERS REMOVED ARE AFS-1351 AND AFS-1365.
